# SDR DALA2023012600672

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 500j S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2599814) DURING INSPECTION FOUND BENT WEB - INTERCOSTAL AT LEVEL STR 26L BTW FR STA. 500J AND 500K AT FWD CARGO COMPARTMENT. REPLACED INTERCOSTAL WEB AT LEVEL STR 26L BTW FR STA 500J AND 500 K AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G-0,B737-900ER SRM 51-10-02-0G ITEM 9 AND DWG 143A7505-81 REV F.
